# SDR IPXA2020111762496

- Difficulty date: October 31, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 67,779 hours, 17,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C FUSELAGE SKIN FWD LOWER CARGO DOOR CUTOUT AFT JAMB EXISTING REPAIR AT STA 1002 HAS EDGE DAMAGE.  REPAIRED DAMAGED FUSELAGE SKIN FWD LOWER CARGO DOOR CUTOUT AFT JAMB EXISTING REPAIR AT STA 1002, IAW VT-SAA EA 011-5330-01-A8704 REV IR AND UPS EO MD11-5330-78482-A. (MINOR)
